# SDR CALA0000940

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 53,498 hours, 29,793 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RED NOSE GEAR WARNING LIGHT REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF FROM BWI.  WHEN THE GEAR WAS EXTENDED FOR RETURN TO BWI THREE GREEN DOWN AND LOCKED LIGHTS WERE INDICATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG DOWNLOCK PROXIMITY SWITCH OUT OF LIMITS IAW MM 32-60-05, FIGURE 204.  THE DOWNLOCK SWITCH WAS ADJUSTED IAW MM 32-60-05.  NO OTHER DEFECTS WERE NOTED.
